Journal of Symbolic Logic 48 (3):575-584 (1983)
|Abstract||In this paper we show that it is consistent with ZFC that for any set of reals of cardinality the continuum, there is a continuous map from that set onto the closed unit interval. In fact, this holds in the iterated perfect set model. We also show that in this model every set of reals which is always of first category has cardinality less than or equal to ω 1|
|Keywords||No keywords specified (fix it)|
|Through your library||Configure|
Similar books and articles
Daniel W. Cunningham (2010). A Covering Lemma for HOD of K (ℝ). Notre Dame Journal of Formal Logic 51 (4):427-442.
Alexander Raichev (2005). Relative Randomness and Real Closed Fields. Journal of Symbolic Logic 70 (1):319 - 330.
Vladimir Kanovei (1999). On Non-Wellfounded Iterations of the Perfect Set Forcing. Journal of Symbolic Logic 64 (2):551-574.
Johanna N. Y. Franklin (2010). Subclasses of the Weakly Random Reals. Notre Dame Journal of Formal Logic 51 (4):417-426.
Janusz Pawlikowski (2001). Cohen Reals From Small Forcings. Journal of Symbolic Logic 66 (1):318-324.
Sy D. Friedman & Ralf Schindler (2003). Universally Baire Sets and Definable Well-Orderings of the Reals. Journal of Symbolic Logic 68 (4):1065-1081.
Alexander S. Kechris (1978). The Perfect Set Theorem and Definable Wellorderings of the Continuum. Journal of Symbolic Logic 43 (4):630-634.
Andreas Blass (1981). The Model of Set Theory Generated by Countably Many Generic Reals. Journal of Symbolic Logic 46 (4):732-752.
Robert S. Lubarsky & Michael Rathjen (2008). On the Constructive Dedekind Reals. Logic and Analysis 1 (2):131-152.
Sorry, there are not enough data points to plot this chart.
Added to index2009-01-28
Total downloads1 ( #274,830 of 549,084 )
Recent downloads (6 months)0
How can I increase my downloads?